I have had UTI problems and have taken nitrofurantoin... now my doctor wants me to take the Cipro. After reading these responses I do not want to take them.
Karan do not take it. I had same issue and my 3 fingers on my right hand have little strength due to this drug. It is given for people with Anthrax, need I say more? Potent drug for other situations. I also had tendon damage and now walk with a walker due to Cipro. I was given 3 shots every day for a week from another antibiotic and hopefully it will work now. Good luck to you but stay away from cipro.
It really depends on the UTI you have. Nitrofurantoin is used to treat acute cystitis. Cipro is more commonly used for UTI with hematuria. A lot of antibiotics have very uncomfortable side effects, but if Cipro is the only one to treat your UTI, it's better to take it. Not all of the people suffer side effects from taking Cipro, at least not my family members. No side effects for them at all. It really depends on the individual. I suppose you don't want your UTI to migrate to some other sites or have an overgrowth of the bacteria.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.